Hard Focus

I tried this weekend.  Tried hard to get up and do stuff.  I got up early, as requested and spent the day having fun with the guys.  We went out to a really great 50’s Diner and had an amazing breakfast, then went onto the lake to see if we could catch some of the tall sailboats that were scheduled to dock.  It was rainy and cool, miserable weather on my bones….but I did it anyway.  The ice cream stop on my way home was the best part though.  We went to a little family owned ice cream store and I had mango pineapple in a waffle cone.  A treat for sure….gotta be careful with this body of mine though.  I’ve gained nearly ten pounds in two weeks.

So that new med was terrible on my stomach…the Nucynta.  I spent a week playing a desperate game of phone tag with my doctor’s nurse and was told to go off the med the day I had already decided to do so.  I didn’t need to wean off it because I never made it to full dose anyway.  She’s giving me another one to try…I don’t know much about it yet.  Same deal, different metabolite, likely….I didn’t see any pain relief at all from the Nucynta so she’s gone from “moderate” pain control to “severe” pain control.  Fingers crossed.  This one is supposed to be easier on my stomach and it will help with the constipation…which is a bonus.

The one thing I really dislike about narcotics is that they tend not to play well with antidepressants.  I’ve been dying to get off of mine…even just one of the two.  They are half responsible for my overheating and weight gain and I’ve pretty much wanted off them since I started them, years ago.  Three to be exact….wow.  Everyone tells me just to hold out and keep taking them and although I see their point, I really hate that little pile of meds I have to eat every morning.  The fewer the better…

(I’ve been writing this since Monday morning. lol…finishing on Tuesday Afternoon).

I picked up the new drug and was told by my doc I could reduce the clomipramine by half.  We’re going to wean me *very* slowly.  I’m really pleased by this.  🙂  She agreed that my depression symptoms were greatly improved and said now is the time, if ever to try.  I won’t be miserable if it doesn’t work out….especially since I know that I can go back on it any time I need and it should have the same effect.

So.  New med in.  It’s called Targin.  Supposed to be a little easier on the tummy.  So far it’s not playing too nicely in my stomach, but I haven’t eaten today.  I’ll go grab an apple and see how it goes.  I have a headache and a really sore spine, especially the top half, but I’ll make it through.  I have another post I want to make  so I’ll end here and continue under separate cover.

Advertisements

About Grainne

My name is Grainne. This blog has been with me for years now and has served as a journal, a confessional, an outlet and a place for me to create and express my love of life. Thank you for stopping by and for becoming a part of this life long journey of mine. I appreciate every single one of you who takes the time to do so. :)

10 responses to “Hard Focus”

  1. KittyHere says :

    That ice cream sounds good, love waffle cones ( but can not remember when I have had one.). Hope you find a good med mix.

  2. Mental Mama says :

    Better living through chemistry! Too bad our med “cocktails” aren’t as tasty as say a margarita. But it sounds like you had a pretty good weekend, and I’m happy for you for having gotten that.

  3. findingmyinnercourage says :

    Enjoyed your writing :Hard Focus” – hope the new med works, it takes a while before you ill know if it is working or not, have the faith!

    • Grainne says :

      I have the strangest relationship with medication side effects. If there is one, I’ll pretty much get it. I used to stay on medication through the sickness (to the point of stupidity – gave myself bleeding ulcers). The ones that hurt my stomach do so immediately and it only gets worse. Mind you, I’m running out of options so I may end up having to just cope with vomiting all the time. (Need more pills to treat the side effects from the pills and on and on…as you know) 😦

      Thanks for commenting. xx

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: